@article{IM2_1994_43_3_a5,
author = {T. L. Troshina},
title = {The degree of the top {Segre} class of the standard vector bundle on the {Hilbert} scheme $\operatorname{Hilb}^4S$ of an algebraic surface~$S$},
journal = {Izvestiya. Mathematics},
pages = {493--516},
year = {1994},
volume = {43},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1994_43_3_a5/}
}
TY - JOUR
AU - T. L. Troshina
TI - The degree of the top Segre class of the standard vector bundle on the Hilbert scheme $\operatorname{Hilb}^4S$ of an algebraic surface $S$
JO - Izvestiya. Mathematics
PY - 1994
SP - 493
EP - 516
VL - 43
IS - 3
UR - http://geodesic.mathdoc.fr/item/IM2_1994_43_3_a5/
LA - en
ID - IM2_1994_43_3_a5
ER -
%0 Journal Article
%A T. L. Troshina
%T The degree of the top Segre class of the standard vector bundle on the Hilbert scheme $\operatorname{Hilb}^4S$ of an algebraic surface $S$
%J Izvestiya. Mathematics
%D 1994
%P 493-516
%V 43
%N 3
%U http://geodesic.mathdoc.fr/item/IM2_1994_43_3_a5/
%G en
%F IM2_1994_43_3_a5
T. L. Troshina. The degree of the top Segre class of the standard vector bundle on the Hilbert scheme $\operatorname{Hilb}^4S$ of an algebraic surface $S$. Izvestiya. Mathematics, Tome 43 (1994) no. 3, pp. 493-516. http://geodesic.mathdoc.fr/item/IM2_1994_43_3_a5/
[1] Beltrametti M., Sommese A. J., “Zero cycles and $k$-th order embeddings of smooth projective surfaces”, Symposia Mathematica, XXXII (1989), 33–48 | MR
[2] Fulton W., Intersection theory, Springer-Verlag, N.Y., 1984 | MR | Zbl
[3] Hartshorne R., Algebraic geometry, Springer-Verlag, N.Y., 1977 | MR | Zbl
[4] Pidstrigach V. Ya., Tyurin A. N., “Invarianty gladkoi struktury algebraicheskoi poverkhnosti, zadavaemye operatorom Diraka”, Izv. RAN. Ser. matem., 56:2 (1992), 279–371 | MR | Zbl
[5] Tikhomirov A. S., “Standard bundles on a Hilbert scheme of points on a surface”, Proceedings of the algebraic geometry conference, Yaroslavl, 1992
[6] Tyurin A. N., “O periodakh kvadratichnykh differentsialov”, UMN, XXXIII:6 (1978), 149–195 | MR
[7] Shafarevich I. R., Osnovy algebraicheskoi geometrii, Nauka, M., 1972 | MR | Zbl